# SDR CA030416002

- Difficulty date: April 14, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Beech C90
- Aircraft time: 7,796 hours
- Engine: Pwa PT6A21
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 5052443929
- Condition: Obstructed
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FWD ELEVATOR BELLCRANK, AFT STOP BOLT WAS NOT CONTACTING ITS PROPER STOP. OUTBOARD MOUNTING BOLT FOR MLG MOTOR RELAY WAS INSTALLED THROUGH UNDER FLOOR BULKHEAD WITH SHANK FORWARD & BOLT EXCESSIVELY LONG. ELEVATOR CABLE-LOCKING TAB WAS STRIKING RELAY-MOUNTING BOLT HARD & ACTING AS A STOP. FULL ELEVATOR CONTROL TRAVEL WAS STILL ACHIEVED AT PRIMARY STOPS ON EMPENNAGE.  PROPER LENGTH AN-4 BOLT WAS INSTALLED TO SECURE LANDING GEAR RELAY WITH SHANK ORIENTED AFT. WITH NORMAL CLEARANCE BEING RESTORED ELEVATOR BELLCRANK AFT STOP BOLT WAS RIGGED AS PER MM SPECS. IF LOCKING TAB HAD TRAVELED PAST MISINSTALLED RELAY MOUNTING BOLT, POSSIBILITY EXISTS THAT CONTROL COLUMN COULD HAVE JAMMED IN FULL AFT POSITION.
